| Catalog Number |
SCX-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of caposular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv", "change shape/size/style", "need for biopsy/tumor", "recurrent cancer" through the national breast implant registry (nbir).Radiotherapy on the right.This record is for the right side.Device was explanted and replaced and it is unknown if it will be returned.